# SDR CALA2025090408450

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 80,928 hours, 30,027 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L ESCAPE SLIDE PRESS READING HIGH ON ESCAPE SLIDE,  NEEDLE STILL SHOWS TO BE IN GREEN. OK FOR SVC REF 25-66-00
